69791members
366612posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Painful joints

3 REPLIES 3
Member

Re: Painful joints

Hi, you're not alone, i started to have terrible lower back ache 2 weeks ago and it has been persistent since then. I had my second round of taxotere last Friday and was in tears to my oncologist, who tried to reassure me it's nothing. I can only describe it as a deep burning constant pain that i've never experienced before and i didnt have it before i started chemo...
I have been so worried that i managed to get a referral to a back specialist yesterday who amazingly got me an mri scan 3 hours later, hopefully getting results later today, so i'll let you know.
My doctor looked up some of the side effects of tax and bone/muscle pain is one but its so scary when it doesn't go away...
Grrr, b..... cancer b..... chemo!!
Michelle xx
Member

Re: Painful joints

You're not having the filgrastim (quite probably spelt wrongly) jabs to boost White cells are you, cause I had back and joint pain with them when they started to work???
Member

Re: Painful joints

Hi CoachK

i've been having pretty grim back pain too (small of my back). I've had back pain each time i've had Tax, usually starting about a week after treatment and lasting a couple of days. This time however (after Tax x 3) it's worse and lasting much longer. I'm going to ask the chemo nurse about it when I go for Tax x 4 next week (I've found the chemo nurses much more helpful than my BCN to be honest). I can well imagine that you couldn't drive, I can only walk by hobbling about. Ibruprufen doesn't stop it entirely but it does help a lot.

I hope you are soon feeling better. What sort of chemo are you on?

Della

Member

Painful joints

Along with mild versions of the usual sore mouth etc I have very sore hips, lower back and top of legs today. I have a bit of a temp and a cod but not too high. I have had a lot of isses with my lower back in the past and this feels different. Phone my BCN and she says just keep an eye on it. OH thinks I am making up symptoms I think. I tried to drive today and it was too sore! Have Brufen and paracetamol - anyone else experinced this?